Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vomiting and green stools, hot flashes, dizzy. Reasons ?

hi thanks ,iv been vomiting for 2 weeks now have green stools and keep having hot flashes and dizzy sorry i cant pay for this without my hubbys permission as he wont give out my bank details ..thanks again and sorry for wasting your time ..its not the money honestly its just im not allowed to do this but thanks ,i can go to the doctors but hate going and i feel like im wasting their time ,its a scottish thing ,we dont go to the drs unless we really have to ..thanks
Asked On : Wed, 22 Aug 2012
Answers:  2 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
You're not wasting our time. Having green stools and dizziness is a sign of obstruction in the gastrointestinal tract. The obstruction can be in the liver or in the upper part of the GIT. we would need to start evaluating you by doing a liver function test and an ultrasound of the abdomen. You definitely need to see a physician.
Hope that helps
Answered: Wed, 22 Aug 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response

Welcome to HCM,

When food takes less time in crossing small and large intestine, oxidation of bile is not sufficient to change its color, thus imparts green color to stools. Take fiber rich nutritious balanced diet.

Vomiting can occur due to Gastritis. You can take Domperidone tablet three times a day, antacid suspenson(Diegene) 2 tsf four times a day and Tab. B complex (Neurobion) twice daily. Avoid fried and spicy food.

You should get your liver profile test done. In case of abnormal reports, contact your physician.

Thanks for your trust in Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor